# SDR AALA202210046771

- Difficulty date: October 1, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 21,279 hours, 8,678 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Ground Stud
- Condition: Damaged
- Location: Fuel Gauge
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RAPID FUEL QUANTITY DECREASE RIGHT NUMBER 2 MAIN TANK QUANTITY, WHILE AT CRUISE, AIRCRAFT DIVERTED TO BNA AND DECLARED AN EMERGENCY. DURING DESCENT QUANTITY IN RIGHT TANK INCREASED. SUSPECT GAGE ERROR. PERFORMED FUEL QUANTITY INDICATION SYSTEM BUILT IN TEST EQUIPMENT PER FIM 28-41-00-810-801. TESTPASSED. PERFORMED DRY CAP AND RESISTANCE CHECK PER AMM 28-41-21-710-801. ALL RESISTANCE WITHIN LIMITS. HARNESS GROUND STUDS SHOW NO DEFECTS. ALL FUEL QUANTITY INDICATION SYSTEM READINGS CHECK GOOD.
